MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL STERILE TOP HAT; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SARL STERILE TOP HAT; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Model Number 288231
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number was unknown; therefore, the expiration date, manufacturing site name and device manufacture date were unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
This is report 1 of 2 for (b)(4).It was reported by a healthcare professional in australia that during a revision surgery on (b)(6) 2022, it was observed that two top hats and part of the screws were floating above flush level and were removed using the disposable kit k-wires and laterjet screw driver.According to the report, the top hats and screws were implanted correctly during the primary procedure.It was reported that the revision surgery was already planned due to shoulder complaints by the patient who was living very unhealthy that impacted healing.It was reported that the date of implantation was unknown.It was reported that nothing else was implanted to replace the top hats as bone block had healed properly but a second stage surgery will follow.It was reported that the bone block remained in place and there was no negative impact nor bone damage.It was reported that the screws were removed as well.The status of the patient was unknown.
 
Event or Problem Description
This is report 1 of 4 for (b)(4).It was reported by a healthcare professional in australia that during a revision surgery on (b)(6) 2022, it was observed that two top hats and part of the screws were floating above flush level and were removed using the disposable kit k-wires and laterjet screw driver.According to the report, the top hats and screws were implanted correctly during the primary procedure.It was reported that the revision surgery was already planned due to shoulder complaints by the patient who was living very unhealthy that impacted healing.It was reported that the date of implantation was unknown.It was reported that nothing else was implanted to replace the top hats as bone block had healed properly but a second stage surgery will follow.It was reported that the bone block remained in place and there was no negative impact nor bone damage.It was reported that the screws were removed as well.The status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint devices are not being returned, they were discarded, therefore unavailable for a physical evaluation.However, a photo was provided.Upon visual inspection of the photo, it appeared that the screws and top hats in good condition, also the screws appear to have biological residues; the photo do not provide enough evidence to confirm the complaint.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.Without physical evaluation, we cannot determine a root cause for the issue experienced by the customer.The possible root cause could be related to procedural variables, such handling of the device or product interaction during procedure.However, we cannot conclusive affirmed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.

Brand Name
STERILE TOP HAT
Common Device Name
SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15762948
Report Number1221934-2022-03452
Device Sequence Number20393047
Product Code HWC
UDI-Device Identifier10886705027088
UDI-Public10886705027088
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288231
Device Catalogue Number288231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer11/10/2022
11/20/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date11/11/2022
11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale